International Journal of Mathematics and Mathematical Sciences
Volume 7 (1984), Issue 1, Pages 205-207
An operator inequality
Department of Mathematics, Section of Applied Mathematics, University of Patra, Patra, Greece
Received 10 November 1983; Revised 1 December 1983
Copyright © 1984 P. D. Siafarikas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
An inequality is proved in abstract separable Hilbert space where and are bounded self-adjoint positive operators defined in such that and is closed.